Alert archive / Wisconsin / Winter Storm Watches in 2007
Winter Storm Watch 7, NWS Twin Cities, MN
NWS Twin Cities, MN issued this winter storm watch at Dec 21, 2007, 3:40 AM CST for 6 counties in Wisconsin. It took effect at Dec 22, 2007, 6:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 21, 2007, 3:40 AM CST (09:40 UTC)
- In effect from
- Dec 22, 2007, 6:00 PM CST
- Expired
- Dec 22, 2007, 8:36 AM CST
- In force
- Issued by
- NWS Twin Cities, MN
Counties Barron County, WI, Chippewa County, WI, Dunn County, WI, Eau Claire County, WI, Pepin County, WI, Rusk County, WI
The radar
The La Crosse radar (KARX), 137 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 9.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KMPX 210940 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 340 AM CST FRI DEC 21 2007 ...BURSTS OF MODERATE TO HEAVY SNOW...WITH BLOWING SNOW EXPECTED ACROSS PARTS OF WEST CENTRAL WISCONSIN FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING... .A DEEPENING UPPER LEVEL STORM SYSTEM WILL MOVE THROUGH THE UPPER MIDWEST THIS WEEKEND...CREATING SNOWY AND WINDY CONDITIONS FOR PORTIONS OF MINNESOTA AND WISCONSIN. PORTIONS OF WEST CENTRAL WISCONSIN ARE EXPECTED TO EXPERIENCE THE WORST WEATHER FROM THIS STORM...AS LOCATIONS TO THE EAST OF A LINE FROM RICE LAKE TO MENOMONIE AND DURAND COULD SEE BURSTS OF MODERATE TO HEAVY SNOW FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING. IN ADDITION...THE STRENGTHENING STORM SYSTEM WILL RESULT IN WINDY CONDITIONS...AS WEST TO NORTHWEST WINDS INCREASE TO SPEEDS OF 15 TO 25 MPH. THE WINDS WILL RESULT IN CONSIDERABLE BLOWING AND DRIFTING SNOW...THAT COULD REDUCE VISIBILITIES TO UNDER A MILE AT TIMES. TOTAL SNOWFALL ACCUMULATIONS ARE EXPECTED TO BE IN THE 4 TO 6 INCH RANGE ACROSS THE SIX COUNTY AREA. CONTINUE TO MONITOR THE WEATHER FORECAST LATER TODAY AND TOWARD THE WEEKEND FOR ADDITIONAL DETAILS ON THIS POTENTIAL WINTER STORM. WIZ015-016-025>028-211745- /O.NEW.KMPX.WS.A.0007.071222T1800Z-071223T1800Z/ BARRON-RUSK-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...RICE LAKE...BARRON...LADYSMITH... MENOMONIE...BOYCEVILLE...DURAND...PEPIN...CHIPPEWA FALLS... BLOOMER...EAU CLAIRE...ALTOONA 340 AM CST FRI DEC 21 2007 ...WINTER STORM WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING. A DEEPENING UPPER LEVEL STORM SYSTEM WILL MOVE THROUGH THE UPPER MIDWEST THIS WEEKEND...CREATING SNOWY AND WINDY CONDITIONS FOR PORTIONS OF MINNESOTA AND WISCONSIN. PORTIONS OF WEST CENTRAL WISCONSIN ARE EXPECTED TO EXPERIENCE THE WORST WEATHER FROM THIS STORM...AS LOCATIONS TO THE EAST OF A LINE FROM RICE LAKE TO MENOMONIE AND DURAND COULD SEE BURSTS OF MODERATE TO HEAVY SNOW FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING. IN ADDITION...THE STRENGTHENING STORM SYSTEM WILL RESULT IN WINDY CONDITIONS...AS WEST TO NORTHWEST WINDS INCREASE TO SPEEDS OF 15 TO 25 MPH. THE WINDS WILL RESULT IN CONSIDERABLE BLOWING AND DRIFTING SNOW...THAT COULD REDUCE VISIBILITIES TO UNDER A MILE AT TIMES. TOTAL SNOWFALL ACCUMULATIONS ARE EXPECTED TO BE IN THE 4 TO 6 INCH RANGE ACROSS THE SIX COUNTY AREA. CONTINUE TO MONITOR THE WEATHER FORECAST LATER TODAY AND TOWARD THE WEEKEND FOR ADDITIONAL DETAILS ON THIS POTENTIAL WINTER STORM. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ KAT
6 follow-up statements
000 WWUS43 KMPX 210958 WSWMPX URGENT - WINTER WEATHER MESSAGE...RESENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 358 AM CST FRI DEC 21 2007 ...BURSTS OF MODERATE TO HEAVY SNOW...WITH BLOWING SNOW EXPECTED ACROSS PARTS OF WEST CENTRAL WISCONSIN FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING... .A DEEPENING UPPER LEVEL STORM SYSTEM WILL MOVE THROUGH THE UPPER MIDWEST THIS WEEKEND...CREATING SNOWY AND WINDY CONDITIONS FOR PORTIONS OF MINNESOTA AND WISCONSIN. PORTIONS OF WEST CENTRAL WISCONSIN ARE EXPECTED TO EXPERIENCE THE WORST WEATHER FROM THIS STORM...AS LOCATIONS TO THE EAST OF A LINE FROM RICE LAKE TO MENOMONIE AND DURAND COULD SEE BURSTS OF MODERATE TO HEAVY SNOW FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING. IN ADDITION...THE STRENGTHENING STORM SYSTEM WILL RESULT IN WINDY CONDITIONS...AS WEST TO NORTHWEST WINDS INCREASE TO SPEEDS OF 15 TO 25 MPH. THE WINDS WILL RESULT IN CONSIDERABLE BLOWING AND DRIFTING SNOW...THAT COULD REDUCE VISIBILITIES TO UNDER A MILE AT TIMES. TOTAL SNOWFALL ACCUMULATIONS ARE EXPECTED TO BE IN THE 4 TO 6 INCH RANGE ACROSS THE SIX COUNTY AREA. CONTINUE TO MONITOR THE WEATHER FORECAST LATER TODAY AND TOWARD THE WEEKEND FOR ADDITIONAL DETAILS ON THIS POTENTIAL WINTER STORM. WIZ015-016-025>028-211815- /O.NEW.KMPX.WS.A.0007.071222T1800Z-071223T1800Z/ BARRON-RUSK-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...RICE LAKE...BARRON...LADYSMITH... MENOMONIE...BOYCEVILLE...DURAND...PEPIN...CHIPPEWA FALLS... BLOOMER...EAU CLAIRE...ALTOONA 358 AM CST FRI DEC 21 2007 ...WINTER STORM WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING. A DEEPENING UPPER LEVEL STORM SYSTEM WILL MOVE THROUGH THE UPPER MIDWEST THIS WEEKEND...CREATING SNOWY AND WINDY CONDITIONS FOR PORTIONS OF MINNESOTA AND WISCONSIN. PORTIONS OF WEST CENTRAL WISCONSIN ARE EXPECTED TO EXPERIENCE THE WORST WEATHER FROM THIS STORM...AS LOCATIONS TO THE EAST OF A LINE FROM RICE LAKE TO MENOMONIE AND DURAND COULD SEE BURSTS OF MODERATE TO HEAVY SNOW FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING. IN ADDITION...THE STRENGTHENING STORM SYSTEM WILL RESULT IN WINDY CONDITIONS...AS WEST TO NORTHWEST WINDS INCREASE TO SPEEDS OF 15 TO 25 MPH. THE WINDS WILL RESULT IN CONSIDERABLE BLOWING AND DRIFTING SNOW...THAT COULD REDUCE VISIBILITIES TO UNDER A MILE AT TIMES. TOTAL SNOWFALL ACCUMULATIONS ARE EXPECTED TO BE IN THE 4 TO 6 INCH RANGE ACROSS THE SIX COUNTY AREA. CONTINUE TO MONITOR THE WEATHER FORECAST LATER TODAY AND TOWARD THE WEEKEND FOR ADDITIONAL DETAILS ON THIS POTENTIAL WINTER STORM. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ KAT
000 WWUS43 KMPX 211800 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1200 PM CST FRI DEC 21 2007 ...SIGNIFICANT SNOW AND WIND REMAIN POSSIBLE ACROSS PORTIONS OF WEST CENTRAL WISCONSIN FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING... .A WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING FOR AREAS OF WEST CENTRAL WISCONSIN ALONG AND EAST OF A LINE FROM RICE LAKE TO MENOMONIE TO DURAND. A STRENGTHENING LOW PRESSURE SYSTEM IS FORECAST TO MOVE FROM THE SOUTHERN PLAINS TO THE WESTERN GREAT LAKES BETWEEN SATURDAY AFTERNOON AND SUNDAY MORNING. A PERIOD OF MODERATE TO HEAVY SNOW IS POSSIBLE FROM LATE SATURDAY AFTERNOON THROUGH SATURDAY NIGHT. SNOW ACCUMULATIONS BY SUNDAY MORNING COULD REACH OR EXCEED 6 INCHES. IN ADDITION...BRISK NORTHWEST WINDS FROM 15 TO 25 MPH WILL DEVELOP SATURDAY NIGHT AND CONTINUE ON SUNDAY. THIS WILL CAUSE CONSIDERABLE BLOWING AND DRIFTING SNOW ALONG WITH POOR VISIBILITIES. CONTINUE TO MONITOR THE WEATHER FORECAST TONIGHT AND EARLY SATURDAY FOR POSSIBLE WARNINGS OR ADVISORIES. WIZ015-016-025>028-220200- /O.CON.KMPX.WS.A.0007.071222T1800Z-071223T1800Z/ BARRON-RUSK-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...RICE LAKE...BARRON...LADYSMITH... MENOMONIE...BOYCEVILLE...DURAND...PEPIN...CHIPPEWA FALLS... BLOOMER...EAU CLAIRE...ALTOONA 1200 PM CST FRI DEC 21 2007 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING... A WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING. THE WATCH IS FOR AREAS OF WEST CENTRAL WISCONSIN ALONG AND EAST OF A LINE FROM RICE LAKE TO MENOMONIE TO DURAND. A STRENGTHENING LOW PRESSURE SYSTEM IS FORECAST TO MOVE FROM THE SOUTHERN PLAINS TO THE WESTERN GREAT LAKES BETWEEN SATURDAY AFTERNOON AND SUNDAY MORNING. A PERIOD OF MODERATE TO HEAVY SNOW IS POSSIBLE FROM LATE SATURDAY AFTERNOON THROUGH SATURDAY NIGHT. SNOW ACCUMULATIONS BY SUNDAY MORNING COULD REACH OR EXCEED 6 INCHES. IN ADDITION...BRISK NORTHWEST WINDS FROM 15 TO 25 MPH WILL DEVELOP SATURDAY NIGHT AND CONTINUE ON SUNDAY. THIS WILL CAUSE CONSIDERABLE BLOWING AND DRIFTING SNOW ALONG WITH POOR VISIBILITIES. CONTINUE TO MONITOR THE WEATHER FORECAST TONIGHT AND EARLY SATURDAY FOR POSSIBLE WARNINGS OR ADVISORIES. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ RAH
000 WWUS43 KMPX 212056 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 256 PM CST FRI DEC 21 2007 ...WINTER WEATHER TO AFFECT SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN THROUGH SUNDAY MORNING... .A STRONG ARCTIC COLD FRONT AND DEVELOPING LOW PRESSURE SYSTEM WILL TRAVEL ACROSS MINNESOTA LATER TONIGHT AND SATURDAY. A MIXTURE OF FREEZING RAIN AND SNOW IS POSSIBLE ACROSS WEST CENTRAL MINNESOTA THIS EVENING...AND IS EXPECTED TO QUICKLY CHANGE OVER TO SNOW AFTER MIDNIGHT. AN INCH OR TWO OF ACCUMULATION IS EXPECTED ACROSS THIS REGION BY SATURDAY MORNING. FOLLOWING THE SNOW...A GUSTY NORTHWEST WIND AND TEMPERATURES FALLING THROUGH THE TEENS WILL FOLLOW. ANY SNOW THAT DOES ACCUMULATE WILL LIKELY BLOW AND DRIFT IN OPEN COUNTRY...CAUSING DIFFICULT TRAVEL. A WINTER WEATHER ADVISORY IS IN EFFECT FROM 9 PM TONIGHT UNTIL NOON SATURDAY FOR THE AREA WEST OF A LINE FROM LONG PRAIRIE...GLENWOOD AND GRANITE FALLS. MEANWHILE...A WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING FOR AREAS OF WEST CENTRAL WISCONSIN ALONG AND EAST OF A LINE FROM RICE LAKE TO MENOMONIE TO DURAND. A STRENGTHENING LOW PRESSURE SYSTEM IS FORECAST TO MOVE FROM THE SOUTHERN PLAINS TO THE WESTERN GREAT LAKES BETWEEN SATURDAY AFTERNOON AND SUNDAY MORNING. A PERIOD OF MODERATE TO HEAVY SNOW IS POSSIBLE FROM LATE SATURDAY AFTERNOON THROUGH SATURDAY NIGHT. SNOW ACCUMULATIONS BY SUNDAY MORNING COULD REACH OR EXCEED 6 INCHES. IN ADDITION...BRISK NORTHWEST WINDS FROM 15 TO 25 MPH WILL DEVELOP SATURDAY NIGHT AND CONTINUE ON SUNDAY. THIS WILL CAUSE CONSIDERABLE BLOWING AND DRIFTING SNOW ALONG WITH POOR VISIBILITIES. CONTINUE TO MONITOR THE WEATHER FORECAST TONIGHT AND EARLY SATURDAY FOR POSSIBLE WARNINGS OR ADVISORIES. MNZ041-042-047-048-054>056-064-220500- /O.NEW.KMPX.WW.Y.0002.071222T0300Z-071222T1800Z/ DOUGLAS-TODD-STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA- YELLOW MEDICINE- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...MORRIS... GLENWOOD...MADISON...BENSON...MONTEVIDEO...GRANITE FALLS 256 PM CST FRI DEC 21 2007 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 12 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 12 PM CST SATURDAY. A MIX OF FREEZING RAIN AND SNOW IS POSSIBLE...DEVELOPING AFTER 9 PM OVER WEST CENTRAL MINNESOTA. THIS WILL QUICKLY CHANGE OVER TO SNOW AFTER MIDNIGHT. AN INCH OR TWO OF ACCUMULATION IS EXPECTED BY SATURDAY MORNING. A STRONG NORTHWEST WIND GUSTING TO 30 MPH WILL BE POSSIBLE...AND TEMPERATURES FALLING THROUGH THE TEENS WILL FOLLOW THE SNOW LATER SATURDAY MORNING. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WIZ015-016-025>028-220500- /O.CON.KMPX.WS.A.0007.071222T1800Z-071223T1800Z/ BARRON-RUSK-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...RICE LAKE...BARRON...LADYSMITH... MENOMONIE...BOYCEVILLE...DURAND...PEPIN...CHIPPEWA FALLS... BLOOMER...EAU CLAIRE...ALTOONA 256 PM CST FRI DEC 21 2007 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING... A WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING. THE WATCH IS FOR AREAS OF WEST CENTRAL WISCONSIN ALONG AND EAST OF A LINE FROM RICE LAKE TO MENOMONIE TO DURAND. A STRENGTHENING LOW PRESSURE SYSTEM IS FORECAST TO MOVE FROM THE SOUTHERN PLAINS TO THE WESTERN GREAT LAKES BETWEEN SATURDAY AFTERNOON AND SUNDAY MORNING. A PERIOD OF MODERATE TO HEAVY SNOW IS POSSIBLE FROM LATE SATURDAY AFTERNOON THROUGH SATURDAY NIGHT. SNOW ACCUMULATIONS BY SUNDAY MORNING COULD REACH OR EXCEED 6 INCHES. IN ADDITION... BRISK NORTHWEST WINDS FROM 15 TO 25 MPH WILL DEVELOP SATURDAY NIGHT AND CONTINUE ON SUNDAY. THIS WILL CAUSE CONSIDERABLE BLOWING AND DRIFTING SNOW ALONG WITH POOR VISIBILITIES. CONTINUE TO MONITOR THE WEATHER FORECAST TONIGHT AND EARLY SATURDAY FOR POSSIBLE WARNINGS OR ADVISORIES. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ DWE/RAH
000 WWUS43 KMPX 220400 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1000 PM CST FRI DEC 21 2007 ...WINTER WEATHER TO AFFECT SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN THROUGH SUNDAY MORNING... .A STRONG ARCTIC COLD FRONT ALONG WITH A DEVELOPING LOW PRESSURE SYSTEM OVER THE SOUTHERN PLAINS WILL ADVANCE EAST OVER THE LOWER GREAT LAKES BY SUNDAY MORNING. A MIXTURE OF FREEZING RAIN AND SNOW WILL OCCURRED OVER WEST CENTRAL MINNESOTA THROUGH MIDNIGHT. THE PRECIPITATION WILL CHANGE OVER TO ALL SNOW OVERNIGHT. AN INCH OR TWO OF ACCUMULATION IS EXPECTED ACROSS THIS REGION BY SATURDAY MORNING. FOLLOWING THE SNOW...A GUSTY NORTHWEST WIND AND TEMPERATURES FALLING THROUGH THE TEENS WILL FOLLOW. ANY SNOW THAT DOES ACCUMULATE WILL LIKELY BLOW AND DRIFT IN OPEN COUNTRY...CAUSING DIFFICULT TRAVEL. A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON SATURDAY FOR THE AREA WEST OF A LINE FROM LONG PRAIRIE...GLENWOOD AND GRANITE FALLS. MEANWHILE...A WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING FOR AREAS OF WEST CENTRAL WISCONSIN ALONG AND EAST OF A LINE FROM RICE LAKE TO MENOMONIE TO DURAND. A STRENGTHENING LOW PRESSURE SYSTEM IS FORECAST TO MOVE FROM THE SOUTHERN PLAINS TO THE WESTERN GREAT LAKES BETWEEN SATURDAY AFTERNOON AND SUNDAY MORNING. A PERIOD OF MODERATE TO HEAVY SNOW IS POSSIBLE FROM LATE SATURDAY AFTERNOON THROUGH SATURDAY NIGHT. SNOW ACCUMULATIONS BY SUNDAY MORNING COULD REACH OR EXCEED 6 INCHES. IN ADDITION...GUSTY NORTHWEST WINDS 20 TO 30 MPH WILL DEVELOP SATURDAY NIGHT AND CONTINUE ON SUNDAY. THIS WILL CAUSE CONSIDERABLE BLOWING AND DRIFTING SNOW ALONG WITH POOR VISIBILITIES. CONTINUE TO MONITOR THE WEATHER FORECAST TONIGHT AND EARLY SATURDAY FOR POSSIBLE WARNINGS OR ADVISORIES. MNZ041-042-047-048-054>056-064-221200- /O.CON.KMPX.WW.Y.0002.000000T0000Z-071222T1800Z/ DOUGLAS-TODD-STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA- YELLOW MEDICINE- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...MORRIS... GLENWOOD...MADISON...BENSON...MONTEVIDEO...GRANITE FALLS 1000 PM CST FRI DEC 21 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST SATURDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST SATURDAY. A MIXTURE OF LIGHT FREEZING RAIN OR SNOW WILL COMMENCE OVER WEST CENTRAL MINNESOTA...THEN CHANGE OVER TO ALL SNOW AFTER MIDNIGHT. AN INCH OR TWO OF ACCUMULATION IS EXPECTED BY SATURDAY MORNING. A STRONG NORTHWEST WIND GUSTING TO 30 MPH WILL BE POSSIBLE...AND TEMPERATURES FALLING THROUGH THE TEENS WILL FOLLOW THE SNOW LATE SATURDAY MORNING. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WIZ015-016-025>028-221200- /O.CON.KMPX.WS.A.0007.071222T1800Z-071223T1800Z/ BARRON-RUSK-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...RICE LAKE...BARRON...LADYSMITH... MENOMONIE...BOYCEVILLE...DURAND...PEPIN...CHIPPEWA FALLS... BLOOMER...EAU CLAIRE...ALTOONA 1000 PM CST FRI DEC 21 2007 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING... A WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING. THE WATCH IS FOR AREAS OF WEST CENTRAL WISCONSIN ALONG AND EAST OF A LINE FROM RICE LAKE TO MENOMONIE TO DURAND. A STRENGTHENING LOW PRESSURE SYSTEM IS FORECAST TO MOVE FROM THE SOUTHERN PLAINS TO THE WESTERN GREAT LAKES BY SUNDAY MORNING. A PERIOD OF MODERATE TO HEAVY SNOW IS POSSIBLE FROM LATE SATURDAY AFTERNOON THROUGH SATURDAY NIGHT. SNOW ACCUMULATIONS BY SUNDAY MORNING COULD REACH OR EXCEED 6 INCHES. IN ADDITION... BRISK NORTHWEST WINDS FROM 15 TO 25 MPH WILL DEVELOP SATURDAY NIGHT AND CONTINUE ON SUNDAY. THIS WILL CAUSE CONSIDERABLE BLOWING AND DRIFTING SNOW ALONG WITH POOR VISIBILITIES. CONTINUE TO MONITOR THE WEATHER FORECAST TONIGHT AND EARLY SATURDAY FOR POSSIBLE WARNINGS OR ADVISORIES. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS43 KMPX 221014 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 414 AM CST SAT DEC 22 2007 ...WINTER WEATHER TO AFFECT PORTIONS OF MINNESOTA AND WEST CENTRAL WISCONSIN THROUGH SUNDAY... .SURFACE LOW PRESSURE OVER WESTERN NORTH TEXAS EARLY SATURDAY MORNING WILL MOVE RAPIDLY NORTHEASTWARD...DEEPENING AS IT INTERACTS WITH A POWERFUL SOUTHEASTWARD MOVING UPPER LEVEL DISTURBANCE OVER SOUTHERN SASKATCHEWAN THIS MORNING. PRECIPITATION WILL CONTINUE TO DEVELOP AND SPREAD ACROSS MINNESOTA AND INTO WESTERN WISCONSIN TODAY AS THE DISTURBANCE NEARS THE AREA...GRADUALLY TRANSITIONING FROM RAIN TO SNOW FROM WEST TO EAST DURING THE DAY. THE SNOW IS EXPECTED TO INCREASE IN INTENSITY...VARYING FROM MODERATE TO...AT TIMES...HEAVY SNOW...ACROSS PORTIONS OF WEST CENTRAL WISCONSIN FROM LATE THIS EVENING AND INTO SUNDAY MORNING. ADDITIONAL SNOW WILL BE POSSIBLE DURING THE DAY SUNDAY...AS WRAPAROUND MOISTURE INVADES FROM THE NORTH AS THE SYSTEM DEEPENS OVER LAKE MICHIGAN. THE HIGHEST ACCUMULATIONS ARE EXPECTED TO BE EAST OF A LINE FROM RICE LAKE TO DURAND...WHERE AS MUCH AS 6 INCHES COULD FALL FROM THIS EVENING THROUGH SUNDAY AFTERNOON. A QUICK DROP OFF IN AMOUNTS WILL EXIST TO THE WEST OF THIS LINE. IN ADDITION TO THE SNOW...BREEZY NORTHWEST WINDS...WITH SPEEDS FROM 15 TO 25 MPH...WILL DEVELOP...LEADING TO CONSIDERABLE BLOWING AND DRIFTING SNOW. THIS COULD RESULT IN SIGNIFICANTLY REDUCED VISIBILITIES...CREATING DIFFICULTIES FOR TRAVELERS. A WINTER STORM WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH SUNDAY AFTERNOON FOR AREAS EAST OF A RICE LAKE TO DURAND LINE...INCLUDING THE CITIES OF LADYSMITH AND EAU CLAIRE. REMAIN ALERT FOR POSSIBLE WARNINGS AND ADVISORIES LATER TODAY. A WINTER WEATHER ADVISORY IS ALSO IN EFFECT THROUGH 6 AM TODAY FOR PORTIONS OF WEST CENTRAL MINNESOTA...WHERE LIGHT SNOW...POSSIBLY MIXED WITH LIGHT FREEZING RAIN OR DRIZZLE...HAS BEEN SEEN OVERNIGHT. MNZ041-042-047-048-054>056-064-221200- /O.EXT.KMPX.WW.Y.0002.000000T0000Z-071222T1200Z/ DOUGLAS-TODD-STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA- YELLOW MEDICINE- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...MORRIS... GLENWOOD...MADISON...BENSON...MONTEVIDEO...GRANITE FALLS 414 AM CST SAT DEC 22 2007 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. LIGHT SNOW...POSSIBLY MIXED WITH LIGHT FREEZING RAIN OR DRIZZLE...HAS BEEN SEEN OVERNIGHT ACROSS PORTIONS OF WEST CENTRAL MINNESOTA. IN ADDITION...BREEZY NORTHWEST WINDS MAY PRODUCE AREAS OF BLOWING SNOW FOR THE REMAINDER OF THE PREDAWN HOURS. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WIZ015-016-025>028-221815- /O.EXT.KMPX.WS.A.0007.071223T0000Z-071224T0000Z/ BARRON-RUSK-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...RICE LAKE...BARRON...LADYSMITH... MENOMONIE...BOYCEVILLE...DURAND...PEPIN...CHIPPEWA FALLS... BLOOMER...EAU CLAIRE...ALTOONA 414 AM CST SAT DEC 22 2007 ...WINTER STORM WATCH NOW IN EFFECT FROM THIS EVENING THROUGH SUNDAY AFTERNOON... THE WINTER STORM WATCH IS NOW IN EFFECT FROM THIS EVENING THROUGH SUNDAY AFTERNOON. SNOW IS EXPECTED TO DEVELOP AND INCREASE IN INTENSITY...VARYING FROM MODERATE TO...AT TIMES...HEAVY...ACROSS PORTIONS OF WEST CENTRAL WISCONSIN FROM LATE THIS EVENING AND INTO SUNDAY MORNING. ADDITIONAL SNOW WILL BE POSSIBLE DURING THE DAY SUNDAY...AS WRAPAROUND MOISTURE INVADES FROM THE NORTH AS THE SYSTEM DEEPENS OVER LAKE MICHIGAN. THE HIGHEST ACCUMULATIONS ARE EXPECTED TO BE EAST OF A LINE FROM RICE LAKE TO DURAND...WHERE AS MUCH AS 6 INCHES COULD FALL FROM THIS EVENING THROUGH SUNDAY AFTERNOON. IN ADDITION TO THE SNOW...BREEZY NORTHWEST WINDS...WITH SPEEDS FROM 15 TO 25 MPH...WILL DEVELOP...LEADING TO CONSIDERABLE BLOWING AND DRIFTING SNOW. THIS COULD RESULT IN SIGNIFICANTLY REDUCED VISIBILITIES...CREATING DIFFICULTIES FOR TRAVELERS. REMAIN ALERT FOR POSSIBLE WARNINGS AND ADVISORIES LATER TODAY. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ KAT
000 WWUS43 KMPX 221436 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 836 AM CST SAT DEC 22 2007 ...WINTRY WEATHER WILL IMPACT MUCH OF THE AREA THIS WEEKEND... .A WINTER STORM WILL PRODUCE SIGNIFICANT SNOW ACROSS PORTIONS OF WEST CENTRAL WISCONSIN...ESPECIALLY LATE THIS EVENING THROUGH SUNDAY MORNING...AS A SURFACE LOW PRESSURE SYSTEM MOVES ACROSS THE GREAT LAKES. A PERIOD OF LIGHT RAIN AND SNOW WILL OCCUR THIS MORNING...AND GRADUALLY TRANSITION TO SNOW BY MID AFTERNOON. THE SNOW IS EXPECTED TO INCREASE IN INTENSITY ACROSS WEST CENTRAL WISCONSIN THIS EVENING THROUGH SUNDAY MORNING. THE SNOW WILL BECOME HEAVY AT TIMES...WITH VISIBILITIES UNDER ONE HALF MILE. ADDITIONAL SNOW WILL BE POSSIBLE DURING THE DAY SUNDAY...AS WRAPAROUND MOISTURE INVADES FROM THE NORTH AS THE SYSTEM STRENGTHENS OVER LAKE MICHIGAN. THE HIGHEST ACCUMULATIONS ARE EXPECTED TO BE EAST OF A LINE FROM RICE LAKE TO CHIPPEWA FALLS...WHERE SIX TO EIGHT INCHES IS EXPECTED TO FALL FROM THIS EVENING THROUGH SUNDAY AFTERNOON. TO THE WEST...ALONG A BALSAM LAKE TO DURAND LINE...AMOUNTS CLOSER TO SIX INCHES ARE EXPECTED. A QUICK DROP OFF IN AMOUNTS WILL EXIST TO THE WEST OF THESE AREAS. IN ADDITION TO THE SNOW...BREEZY NORTHWEST WINDS...WITH SPEEDS FROM 15 TO 25 MPH...WILL DEVELOP...LEADING TO CONSIDERABLE BLOWING AND DRIFTING SNOW. THIS COULD RESULT IN SIGNIFICANTLY REDUCED VISIBILITIES...CREATING DIFFICULTIES FOR TRAVELERS. WIZ015-016-025>028-222245- /O.UPG.KMPX.WS.A.0007.071223T0000Z-071224T0000Z/ /O.NEW.KMPX.WS.W.0006.071223T0000Z-071224T0000Z/ BARRON-RUSK-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...RICE LAKE...BARRON...LADYSMITH... MENOMONIE...BOYCEVILLE...DURAND...PEPIN...CHIPPEWA FALLS... BLOOMER...EAU CLAIRE...ALTOONA 836 AM CST SAT DEC 22 2007 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A PERIOD OF LIGHT RAIN AND SNOW WILL OCCUR THIS MORNING...AND GRADUALLY TRANSITION TO SNOW BY MID AFTERNOON. THE SNOW IS EXPECTED TO INCREASE IN INTENSITY ACROSS WEST CENTRAL WISCONSIN THIS EVENING INTO SUNDAY MORNING. THE SNOW WILL BECOME HEAVY AT TIMES...WITH VISIBILITIES UNDER ONE HALF MILE. ADDITIONAL SNOW WILL BE POSSIBLE DURING THE DAY SUNDAY...AS WRAPAROUND MOISTURE INVADES FROM THE NORTH AS THE SYSTEM STRENGTHENS OVER LAKE MICHIGAN. THE HIGHEST ACCUMULATIONS ARE EXPECTED TO BE EAST OF A LINE FROM RICE LAKE TO CHIPPEWA FALLS...WHERE SIX TO EIGHT INCHES IS EXPECTED TO FALL FROM THIS EVENING THROUGH SUNDAY AFTERNOON. TO THE WEST...ALONG A CUMBERLAND TO DURAND LINE...AMOUNTS CLOSER TO SIX INCHES ARE EXPECTED. A QUICK DROP OFF IN AMOUNTS WILL EXIST TO THE WEST OF THESE AREAS. IN ADDITION TO THE SNOW...BREEZY NORTHWEST WINDS...WITH SPEEDS FROM 15 TO 25 MPH...WILL DEVELOP...LEADING TO CONSIDERABLE BLOWING AND DRIFTING SNOW. THIS COULD RESULT IN SIGNIFICANTLY REDUCED VISIBILITIES...CREATING DIFFICULTIES FOR TRAVELERS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ WIZ014-222245- /O.NEW.KMPX.WS.W.0006.071223T0000Z-071224T0000Z/ POLK- INCLUDING THE CITIES OF...AMERY...BALSAM LAKE 836 AM CST SAT DEC 22 2007 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST SUNDAY. A PERIOD OF LIGHT RAIN AND SNOW WILL OCCUR THIS MORNING...AND GRADUALLY TRANSITION TO SNOW BY MID AFTERNOON. THE SNOW IS EXPECTED TO INCREASE IN INTENSITY ACROSS WEST CENTRAL WISCONSIN THIS EVENING INTO SUNDAY MORNING. THE SNOW WILL BECOME HEAVY AT TIMES...WITH VISIBILITIES UNDER ONE HALF MILE. ADDITIONAL SNOW WILL BE POSSIBLE DURING THE DAY SUNDAY...AS WRAPAROUND MOISTURE INVADES FROM THE NORTH AS THE SYSTEM STRENGTHENS OVER LAKE MICHIGAN. SNOWFALL ACCUMULATIONS AROUND SIX INCHES ARE EXPECTED NEAR AMERY AND BALSAM LAKE. A QUICK DROP OFF IN AMOUNTS WILL EXIST TO THE WEST OF THESE AREAS. IN ADDITION TO THE SNOW...BREEZY NORTHWEST WINDS...WITH SPEEDS FROM 15 TO 25 MPH...WILL DEVELOP...LEADING TO CONSIDERABLE BLOWING AND DRIFTING SNOW. THIS COULD RESULT IN SIGNIFICANTLY REDUCED VISIBILITIES...CREATING DIFFICULTIES FOR TRAVELERS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this winter storm watch went out at Dec 20, 10:37 PM CST, 5 hours 3 minutes earlier.
Area forecast discussion, Dec 20, 10:37 PM CST, 5 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1037 PM CST THU DEC 20 2007
.DISCUSSION...
FOG AND LOW STRATUS CONTINUE TO PLAGUE SOUTH CENTRAL MN AND WEST
CENTRAL WI THIS EVENING. OBSERVATIONS SHOW THAT DENSE FOG IS
SLOWLY EXPANDING WESTWARD AND NORTHWESTWARD UP THE MN RIVER
VALLEY. HAVE EXPANDED THE DENSE FOG ADVISORY WESTWARD TO INCLUDE
AREAS FROM FAIRMONT TO NEW ULM TO REDWOOD FALLS TO OLIVIA BASED ON
THESE TRENDS AND SHORT TERM GUIDANCE. THE NORTHWEST EXTENT OF THIS
EXPANSION MAY BE A BIT MARGINAL FOR LONG DURATION AND WIDESPREAD
1/4SM VIS OR LESS WITH HIGH CLOUDS THICKENING OVERHEAD BUT
ADVECTION OF THE EXISTING FOG LOOKS TO OCCUR THROUGH THE RIVER
VALLEY OVER THE NEXT FEW HOURS. THIS IDEA IS SUPPORTED BY ANALYSIS
OF AXIS OF HIGH DEW POINTS ORIENTED FROM NORTHWEST TO SOUTHEAST
FROM ABOUT MANKATO TO WASECA TO MASON CITY TO WATERLOO WITH ADDED
ADVISORY AREA LINED UP WELL TO RECEIVE THIS HIGHER MOISTURE BASED
ON TRAJECTORY OF SOUTHEAST WINDS. UPDATED ADVISORY AND GRIDS/ZONES
ALREADY SENT. ..MDB..
&&
.AVIATION.../06Z TAF ISSUANCE/
STATUS CONTINUES TO EXPAND/DEVELOP SLOWLY TO THE NORTHWEST BUT
BECOMING MASKED BY HIGH CLOUDS. THE HIGH CLOUDS HAVE LIMITED THE
RAPID DROP IN VSBYS OVER WESTERN AREAS BUT SOME LIFR CONDITIONS
STILL EXPECTED FOR A TIME..ESPECIALLY WITH A TRAJECTORY OF HIGHER
DEW POINTS INTO THAT AREA. EASTERN AREAS GENERALLY QUASI STEADY
WITH CEILINGS AND VSBY DURING THE REST OF THE NIGHT. LOW LEVEL
WINDS FORECAST TO INCREASE SOME WESTERN CWA TOWARD MORNING AND
SOME IMPROVING CONDITIONS POSSIBLE INTO MVFR VSBYS AND CEILINGS.
AN AREA OF INSENTROPIC LIFT MAY CAUSE SOME SCATTERED FREEZING RAIN
FOR A TIME IN CENTRAL MN AROUND MID DAY. OTHERWISE A MILD REGIME
WILL BE IN PLACE FOR MOST AREAS INTO THE AFTERNOON. IFR CEILINGS
BECOMING MORE WIDESPREAD AFTER 00Z AHEAD OF COLD FRONT. INCREASING
CHANCES OF PRECIP AS WELL...BUT LIKELY TO BE WARM ENOUGH FOR
DRIZZLE IN EASTERN AREAS BUT FREEZING DRIZZLE CHANGING TO LIGHT
SNOW SCENARIO WEST AREAS TOWARD END OF PERIOD.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...DENSE FOG ADVISORY UNTIL 10 AM CST FRIDAY FOR BLUE EARTH-BROWN-
FARIBAULT-FREEBORN-GOODHUE-LE SUEUR-MARTIN-NICOLLET-REDWOOD-
RENVILLE-RICE-SIBLEY-STEELE-WASECA-WATONWAN.
WI...DENSE FOG ADVISORY UNTIL 10 AM CST FRIDAY FOR EAU CLAIRE-PEPIN-
PIERCE.
&&
MDB/JPRHazardous weather outlook, Dec 20, 4:39 PM CST, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 439 PM CST THU DEC 20 2007 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 212245- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 439 PM CST THU DEC 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT AREAS OF DENSE FOG WILL BE COMMON ACROSS MUCH OF THE AREA TONIGHT...ESPECIALLY IN CENTRAL AND SOUTH CENTRAL MINNESOTA. A DENSE FOG ADVISORY IS IN EFFECT FOR PARTS OF SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. IN ADDITION TO SOME MELTING OF SNOW...SOUTHEAST WINDS WERE BRINGING HIGHER LEVELS OF MOISTURE INTO THE AREA...LEADING TO WIDESPREAD FOG. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A LOW PRESSURE TROUGH WILL TRAVEL ACROSS MINNESOTA BETWEEN FRIDAY AFTERNOON AND SATURDAY MORNING. THIS WILL GENERATE SOME SNOW ACROSS MUCH OF THE REGION. PRESENT INDICATIONS ARE THAT FROM ONE TO 3 INCHES OF NEW SNOW COULD ACCUMULATE OVER PART OF SOUTHERN AND CENTRAL SECTIONS OF MINNESOTA AS WELL AS PART OF WEST CENTRAL WISCONSIN. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Winter Storm Watches in Wisconsin, 2007Every winter storm watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.